... last 3 years I have rapidly declined in health w/ no known cause. Weight loss, hair loss, bone density loss, extreme weakness, sleeping 15-20 hrs. a day, huge memory gaps, loss of time, unable to concentrate, exaggerated fears, night terrors, constant buzzing sound, yellowing of eyes, lack of interest or ability to enjoy things, and for the last year rarely leave the house. My doctor doesnt seem concerned, however I miss having some quality of life, theres times it feels so pointless Ive thought of ending it, to the point of writing a will, and dropping friends so there's less people effected. Can zoloft cause these feelings? Or health issues?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2013 • 4 answers
Posted 24 Oct 2015 • 0 answers
Posted 30 Mar 2018 • 2 answers
Posted 15 days ago • 1 answer
I have taken sertraline 100 mg for 3 years. My pharmacy changed manufacturers to Accord Health Care?
Posted 2 days ago • 2 answers